I am experiencing the same "funny" feelings when I miss a dose or if my pills are taken late. Does anyone know what this is called, or why it happens? I really hate that feeling.
Hello. Its really just the manner in how your body reacts to not receiving the Effexor. You're on the XR, that might make a bit of a difference but I honestly don't believe it to be much of a player. If you feel it really is annoying to the point of making you feel uncomortable, mention it to your doctor. It might diminish by its self, on its own. Time will tell. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jan 2014 • 4 answers
Updated 14 Nov 2014 • 3 answers
Updated 9 Mar 2018 • 11 answers
Started Effexor XR 37.5 several days ago and I just don't know when is the best time to take it. It?
Updated 12 Jan 2018 • 3 answers
Updated 26 Oct 2018 • 3 answers